Invariant measure and hamiltonization of nonholonomic systems
Russian journal of nonlinear dynamics, Tome 10 (2014) no. 3, pp. 355-359 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

This paper discusses new unresolved problems of nonholonomic mechanics. Hypotheses of the possibility of Hamiltonization and the existence of an invariant measure for such systems are advanced.
Keywords: nonholonomic mechanics, tensor invariant, invariant measure
Mots-clés : Poisson structure.
@article{ND_2014_10_3_a8,
     author = {Alexey V. Borisov and Ivan S. Mamaev},
     title = {Invariant measure and hamiltonization of nonholonomic systems},
     journal = {Russian journal of nonlinear dynamics},
     pages = {355--359},
     year = {2014},
     volume = {10},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/ND_2014_10_3_a8/}
}
TY  - JOUR
AU  - Alexey V. Borisov
AU  - Ivan S. Mamaev
TI  - Invariant measure and hamiltonization of nonholonomic systems
JO  - Russian journal of nonlinear dynamics
PY  - 2014
SP  - 355
EP  - 359
VL  - 10
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/ND_2014_10_3_a8/
LA  - ru
ID  - ND_2014_10_3_a8
ER  - 
%0 Journal Article
%A Alexey V. Borisov
%A Ivan S. Mamaev
%T Invariant measure and hamiltonization of nonholonomic systems
%J Russian journal of nonlinear dynamics
%D 2014
%P 355-359
%V 10
%N 3
%U http://geodesic.mathdoc.fr/item/ND_2014_10_3_a8/
%G ru
%F ND_2014_10_3_a8
Alexey V. Borisov; Ivan S. Mamaev. Invariant measure and hamiltonization of nonholonomic systems. Russian journal of nonlinear dynamics, Tome 10 (2014) no. 3, pp. 355-359. http://geodesic.mathdoc.fr/item/ND_2014_10_3_a8/

[1] Bolsinov A. V., Borisov A. V., Mamaev I. S., “Gamiltonizatsiya negolonomnykh sistem v okrestnosti invariantnykh mnogoobrazii”, Nelineinaya dinamika, 6:4 (2010), 829–854 ; Bolsinov A. V., Borisov A. V., Mamaev I. S., “Hamiltonization of nonholonomic systems in the neighborhood of invariant manifolds”, Regul. Chaotic Dyn., 16:5 (2011), 443–464 | DOI | MR

[2] Borisov A. V., Mamaev I. S., “Gamiltonovost zadachi Chaplygina o kachenii shara”, Matem. zametki, 70:5 (2001), 793–795 | DOI | MR | Zbl

[3] Tsyganov A. V., “O puassonovykh strukturakh, voznikayuschikh pri rassmotrenii shara Chaplygina i ego obobschenii”, Nelineinaya dinamika, 8:2 (2012), 345–353

[4] Borisov A. V., Mamaev I. S., Bizyaev I. A., “Ierarkhiya dinamiki pri kachenii tverdogo tela bez proskalzyvaniya i vercheniya po ploskosti i sfere”, Nelineinaya dinamika, 9:2 (2013), 141–202

[5] Borisov A. V., Mamaev I. S., “Prepyatstvie k gamiltonovosti negolonomnykh sistem”, Dokl. RAN, 387:6 (2002), 764–766

[6] Borisov A. V., Mamaev I. S., “The rolling motion of a rigid body on a plane and a sphere: Hierarchy of dynamics”, Regul. Chaotic Dyn., 7:2 (2002), 177–200 | DOI | MR | Zbl

[7] Bolsinov A. V., Borisov A. V., Mamaev I. S., “Kachenie bez vercheniya shara po ploskosti: otsutstvie invariantnoi mery v sisteme s polnym naborom integralov”, Nelineinaya dinamika, 8:3 (2012), 605–616

[8] Borisov A. V., Mamaev I. S., Kilin A. A., “The rolling motion of a ball on a surface: New integrals and hierarchy of dynamics”, Regul. Chaotic Dyn., 7:2 (2002), 201–219 | DOI | MR | Zbl

[9] Borisov A. V., Mamaev I. S., “O nesuschestvovanii invariantnoi mery pri kachenii neodnorodnogo ellipsoida po ploskosti”, Matem. zametki, 77:6 (2005), 930–931 | DOI